# SDR WX0A2014072972052

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH PAIR SMOKE GOGGLES MISSING FROM FLIGHT DECK.  REPLACED SMOKE GOGGLES IAW MM 25-60-00.
